RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 561–568 (Mi mz9917)  

An expression for the number of subgroups of a given order of a finite $p$-group

V. N. Shokuev

Kabardino-Balkarsk State University

Abstract: We find an exact expression for the number of subgroups of any (possible) order of an arbitrary finite $p$-group.

Full text: PDF file (650 kB)

English version:
Mathematical Notes, 1972, 12:5, 774–778

Bibliographic databases:

UDC: 512.4
Received: 05.10.1971

Citation: V. N. Shokuev, “An expression for the number of subgroups of a given order of a finite $p$-group”, Mat. Zametki, 12:5 (1972), 561–568; Math. Notes, 12:5 (1972), 774–778

Citation in format AMSBIB
\Bibitem{Sho72}
\by V.~N.~Shokuev
\paper An expression for the number of subgroups of a given order of a finite $p$-group
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 561--568
\mathnet{http://mi.mathnet.ru/mz9917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322051}
\zmath{https://zbmath.org/?q=an:0266.20014}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 774--778
\crossref{https://doi.org/10.1007/BF01099063}


Linking options:
  • http://mi.mathnet.ru/eng/mz9917
  • http://mi.mathnet.ru/eng/mz/v12/i5/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:78
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020